Alert archive / South Carolina / Flash Flood Warnings in 2018
Flash Flood Warning 23, NWS Wilmington, NC
NWS Wilmington, NC issued this flash flood warning at Sep 16, 2018, 4:00 PM EDT for 8 counties in South Carolina. It was in force for 8 hr. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 16, 2018, 4:00 PM EDT (20:00 UTC)
- Expired
- Sep 17, 2018, 12:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Darlington County, SC, Dillon County, SC, Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 132 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 16, 4:31 PM EDT | FLASH FLOOD | 3 Ssw Clio, SC | FLOODING ON DUNBAR HIGHWAT FROM FOUTH STREET TO CULVERT STREET. FLASH FLOODING IN MARLBORO COUNTY. |
| Sep 16, 4:32 PM EDT | FLASH FLOOD | Nichols, SC | KEMPER RD BETWEEN SC-9 AND S-321 CLOSED DUE TO ROAD WASHOUT. |
| Sep 16, 4:34 PM EDT | FLASH FLOOD | 3 Nw Nichols, SC | STEELE RD FROM S-321 TO S-60 CLOSED DUE TO ROAD WASHOUT |
| Sep 16, 4:35 PM EDT | FLASH FLOOD | 1 Ene Marion, SC | US-76 CLOSED BETWEEN S-51 AND S-45 DUE TO FLOODING |
| Sep 16, 4:35 PM EDT | FLASH FLOOD | 4 Nw Blenheim, SC | SC-51 TO COXE ROAD IS CLOSED DUE TO FLASH FLOODING IN MARLBORO COUNTY. |
| Sep 16, 4:36 PM EDT | FLASH FLOOD | 3 E Marion, SC | GUYTON RD FROM US 501 TO US 76 CLOSED DUE TO ROAD WASHOUT |
| Sep 16, 4:37 PM EDT | FLASH FLOOD | 3 Sse Marion, SC | US501 CLOSED BETWEEN US41A AND SC41 DUE TO DAM OVERFLOW AT REEDY CREEK |
| Sep 16, 4:38 PM EDT | FLASH FLOOD | 1 Sse Blenheim, SC | MAIN STREET IN BLENHEIM AT THREE CREEKS BRIDGE IS CLOSED DUE TO FLASH FLOODING IN MARLBORO COUNTY. |
| Sep 16, 4:40 PM EDT | FLASH FLOOD | 2 Sw Society Hill, SC | SOUTH MAIN STREET CLOSED FROM HARTSVILLE HIGHWAY TO ST. DAVID STREET IN DARLINGTON COUNTY DUE TO FLASH FLOODING. |
| Sep 16, 4:41 PM EDT | FLASH FLOOD | 1 Nne Hartsville, SC | 5TH STREET IN HARTSVILLE IS CLOSED DUE TO FLASH FLOODING IN DARLINGTON COUNTY FROM PINEWOOD AVE TO SUNOCO RD. |
| Sep 16, 4:43 PM EDT | FLASH FLOOD | 1 Ene North Hartsville, SC | PATRICK HWY IS CLOSED DUE TO FLASH FLOOSING FROM OUSEYDALE TO ANTIOCH RD IN NORTH HARTSVILLE. |
| Sep 16, 4:43 PM EDT | FLASH FLOOD | Darlington, SC | CASHUA ST IN DARLINGTON IS FLOODED FROM PUBLIC SQUARE TO BLACK CREEK BRIDGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
946
WGUS52 KILM 162000
FFWILM
SCC031-033-041-043-051-067-069-089-170400-
/O.NEW.KILM.FF.W.0023.180916T2000Z-180917T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington NC
400 PM EDT SUN SEP 16 2018
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Northeastern Florence County in northeastern South Carolina...
Northeastern Georgetown County in northeastern South Carolina...
Dillon County in northeastern South Carolina...
Darlington County in northeastern South Carolina...
Western Horry County in northeastern South Carolina...
Marion County in northeastern South Carolina...
Marlboro County in northeastern South Carolina...
Eastern Williamsburg County in northeastern South Carolina...
* Until midnight EDT Monday.
* At 400 PM EDT, Doppler radar indicated heavy rain across the
warned area. Anywhere from 7 to 12 inches of rain have fallen
across the area in the last 24 hours. Additional rainfall of 3 to
5 inches is possible through tonight. Flash flooding is expected
to begin shortly.
* Some locations that will experience flooding include...
Florence, Conway, Bennettsville, Hartsville, Marion, Dillon,
Darlington, Mullins, Horry, Mccoll, Johnsonville, Latta, Quinby,
Lake View, Clio, Sellers, Blue Brick, Hamer, Brownsville and
Darlington Raceway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Never drive your vehicle into areas where
the water covers the road. Flood waters are usually deeper than they
appear. Flowing water may be powerful enough to sweep vehicles off
the road.
A Flash Flood Warning means that dangerous flooding is imminent or
occurring. Residents within the warned area should take immediate
precautions to protect life and property.
&&
LAT...LON 3449 8005 3449 7989 3453 7983 3460 7981
3461 7978 3465 7980 3467 7985 3477 7993
3481 7993 3481 7968 3431 7908 3422 7915
3368 7903 3354 7936 3407 7953 3413 7982
3425 8012 3437 8018 3433 8023 3437 8029
$$
III1 follow-up statement
679
WGUS72 KILM 170407
FFSILM
Flash Flood Statement
National Weather Service Wilmington NC
1207 AM EDT MON SEP 17 2018
SCC031-033-041-043-051-067-069-089-170415-
/O.EXP.KILM.FF.W.0023.000000T0000Z-180917T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Florence SC-Georgetown SC-Dillon SC-Darlington SC-Horry SC-Marion SC-
Marlboro SC-Williamsburg SC-
1207 AM EDT MON SEP 17 2018
...THE FLASH FLOOD WARNING FOR NORTHEASTERN FLORENCE...NORTHEASTERN
GEORGETOWN...DILLON...DARLINGTON...WESTERN HORRY...MARION...MARLBORO
AND EASTERN WILLIAMSBURG COUNTIES HAS EXPIRED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. However, if thunderstorms re-intensify across the area
overnight, additional flash flood warnings will be issued. Please
continue to heed any remaining road closures.
LAT...LON 3449 8005 3449 7989 3453 7983 3460 7981
3461 7978 3465 7980 3467 7985 3477 7993
3481 7993 3481 7968 3431 7908 3422 7915
3368 7903 3354 7936 3407 7953 3413 7982
3425 8012 3437 8018 3433 8023 3437 8029
$$
DCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 16, 3:35 PM EDT, 25 minutes earlier.
Area forecast discussion, Sep 16, 3:35 PM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
335 PM EDT Sun Sep 16 2018
.SYNOPSIS...
Tropical Depression Florence will drift west across South
Carolina today bringing more rainfall to the Carolinas. A
drying trend will follow through this week.
&&
.NEAR TERM /THROUGH MONDAY/...
As of 3 PM Sunday...Trailing spiral bands around finally-
exiting Tropical Depression Florence will impact parts of the
area overnight. Model signals indicate some banding is left to
stream south to north overnight before moving out of the area
Monday morning. Torrential rainfall in these bands will easily
be capable of producing another 3-5 inches...or locally higher
amounts. The Flash Flood Watch has been extended through 12Z
Monday.
&&
.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 3 PM Sunday...Remnants of Florence will move through the
OH Valley on Mon and across the Mid-Atlantic Mon night into Tue.
Light to moderate convection will linger over the region Mon as
left over moisture and instability lead to diurnal convection.
Convection is likely to shift offshore Mon night as the
nocturnal marine convection picks up. Temperatures Mon will be
near climo while lows run as much as 10 degrees above climo. The
remnant low will drag a trough into and across the area late
Tue and Tue night as the low moves from the Mid-Atlantic states
into New England. Isolated afternoon and evening convection will
again be a concern Tue, but coverage will be decreased by mid-
level dry air and late timing of weak forcing along the
aforementioned trough. Temperatures above climo on Tue and well
above climo Tue night.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 3 PM Sunday...Models are in good agreement that an upper
trough exiting the east coast will be pushing a cold front
trough the CWA by the start of this period, 12Z Wednesday. This
front will bring the first day of no appreciable rain chance
since Florence approached the area last Thursday. Although post
frontal air mass will not be too cold, a drop in highs and lows
by a couple degrees is probable. Just not having any rain
through the remainder of the week is the great news to be
talking about thanks to an upper level ridge tracking overhead
from west to east.
Moving into next weekend, forecast uncertainty becomes greater.
Although both the GFS and ECMWF generally show an upper ridge
centered in the Atlantic just offshore, the strength they depict is
different. While the ECMWF shows a strong ridge will keep the local
area dry thru Sunday, the GFS' solution shows a weaker ridge that
allows convection to move in from the west. Decided to go with a
blend of those models for POPS, which yields low end rain
chances
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 18Z...Rainbands running around remnants of Florence will
continue to produce periods of torrential rain with IFR
conditions slowly improving to MVFR conditions overnight.
Visibilities could go as low as less than 1/4 mile in the
torrential rain. Winds along the coast still gusting to 30 kts
with occasional higher gusts, but these will trend lower
overnight. Look for improving conditions toward end of TAF
period.
Extended Outlook...Gradual improvement east to west into
Monday. VFR Tue-Thurs.
&&
.MARINE...
NEAR TERM /THROUGH MONDAY/...
As of 3 PM Sunday...Small Craft Advisory remains in effect
through Monday morning in wake of departing Tropical Depression
Florence. Seas continue to run 7 to 9 ft with onshore flow
running on the high end of the 20 to 25 kt range. Occasional
gusts in excess of 30 kt can be expected through the evening and
overnight. Conditions will gradually improve, although that is
relative.
SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 3 PM Sunday...Winds will remain generally south-southwest
through Tuesday evening between high pressure to the northeast,
and the remnants of Florence, which will be lifting across the
northeast CONUS and Mid-Atlantic as a frontal system. The front
is expected to push off the coast late Tuesday night, with a
wind shift to the northwest. Perhaps a weak, brief surge with
the front, but overall the gradient looks to remain modest.
LONG TERM /WEDNESDAY THROUGH FRIDAY/...
As of 3 PM Sunday...High pressure will build across the Mid-
Atlantic and off the northeast CONUS through the period. Winds
will veer from north to southeast, generally 15 knots or less.
&&
.TIDES/COASTAL FLOODING...
As of 3 PM Sunday...Significant coastal flooding is expected
along the lower portions of the Cape Fear River late this
afternoon and evening. River levels remain elevated as runoff
from excessive, heavy rainfall flows into rivers already swollen
by lingering storm surge from Florence. The lower Cape Fear
near Wilmington may exceed 8 ft MLLW this afternoon, with
significant impacts to many locations, including shutting down
the northbound side of US 421 near the Battleship USS North
Carolina.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Flash Flood Watch through Monday morning for SCZ017-023-024-
032-033-039-054>056-058-059.
High Rip Current Risk through late Monday night for SCZ054-056.
NC...Flash Flood Watch through Monday morning for NCZ087-096-099-
105>110.
High Rip Current Risk through late Monday night for NCZ106-108-
110.
Coastal Flood Warning until 8 PM EDT this evening for NCZ107.
MARINE...Small Craft Advisory until 8 AM EDT Monday for AMZ250-252-254-
256.
&&
NEAR TERM...CRM
SHORT TERM...III
LONG TERM...MEE
AVIATION...21
TIDES/COASTAL FLOODING...IIIHazardous weather outlook, Sep 16, 3:09 PM EDT, 51 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 309 PM EDT Sun Sep 16 2018 AMZ250-252-254-171915- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- 309 PM EDT Sun Sep 16 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... ...TORNADO WATCH 379 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-105-109-SCZ017-023-024-032-033-058-059-171915- Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro- Darlington-Dillon-Florence-Marion-Central Horry-Northern Horry- 309 PM EDT Sun Sep 16 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...TORNADO WATCH 379 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Prolonged, significant major to record flooding is expected along many area rivers and their tributaries for at least the next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-110-SCZ054-171915- Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry- 309 PM EDT Sun Sep 16 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...TORNADO WATCH 379 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE MONDAY NIGHT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. Prolonged, significant major to record flooding is expected along many area rivers and their tributaries for at least the next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ107-171915- Inland New Hanover- 309 PM EDT Sun Sep 16 2018 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...TORNADO WATCH 379 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Prolonged, significant major to record flooding is expected along many area rivers and their tributaries for at least the next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ039-055-171915- Williamsburg-Inland Georgetown- 309 PM EDT Sun Sep 16 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Prolonged, significant major to record flooding is expected along many area rivers and their tributaries for at least the next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ256-171915- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 309 PM EDT Sun Sep 16 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ056-171915- Coastal Georgetown- 309 PM EDT Sun Sep 16 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE MONDAY NIGHT... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. Prolonged, significant major to record flooding is expected along many area rivers and their tributaries for at least the next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 16, 3:53 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
353 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM FLASH FLOOD 2 NW WILMINGTON 34.24N 77.93W
09/16/2018 NEW HANOVER NC DEPT OF HIGHWAYS
US-17 BUSINESS IS WASHED OUT AT 12TH ST. IN DOWNTOWN
WILMINGTON IN NEW HANOVER COUNTY.
&&
EVENT NUMBER ILM1800354
21Local storm report, Sep 16, 3:54 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
354 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TORNADO 9 SSW MAXTON 34.62N 79.43W
09/16/2018 ROBESON NC LAW ENFORCEMENT
SHERIFF OBSERVED TORNADO TOUCH DOWN ON NEARBY FIELD
NEAR GADDYS MILL RD.
&&
EVENT NUMBER ILM1800355
OLIVALocal storm report, Sep 16, 3:55 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
355 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM FLASH FLOOD 5 ENE NAKINA 34.17N 78.60W
09/16/2018 COLUMBUS NC DEPT OF HIGHWAYS
BIG ISLAND ROAD NEAR WHITEVILLE IN COLUMBUS COUNTY IS
CLOSED AT NC-130 DUE TO FLOODING.
&&
EVENT NUMBER ILM1800356
21Local storm report, Sep 16, 3:56 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
356 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 AM FLASH FLOOD 4 S BOLIVIA 34.01N 78.15W
09/16/2018 BRUNSWICK NC DEPT OF HIGHWAYS
NC-906 IMPASSABLE BOTH DIRECTIONS NEAR LEWIS LOOP SE
DUE TO FLOODING.
&&
EVENT NUMBER ILM1800357
OLIVALocal storm report, Sep 16, 3:58 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
358 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 AM FLASH FLOOD 2 S LUMBERTON 34.60N 79.01W
09/16/2018 ROBESON NC DEPT OF HIGHWAYS
MACON ST IS IMPASSABLE DUE TO FLOODING AT ALAMAC RD
NEAR LUMBERTON IN ROBESON COUNTY.
&&
EVENT NUMBER ILM1800358
21Local storm report, Sep 16, 4:00 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
400 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 AM FLASH FLOOD SUPPLY 34.02N 78.27W
09/16/2018 BRUNSWICK NC DEPT OF HIGHWAYS
US-17 IS IMPASSABLE IN BOTH DIRECTIONS DUE TO FLOODING
NEAR NC-211 EAST OF SHALLOTE IN BRUNSWICK COUNTY.
&&
EVENT NUMBER ILM1800359
21The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 9:55 PM EDT | Flash Flood Warning | ILM | Dillon | 8 hr |
| Sep 16, 5:23 AM EDT | Flash Flood Warning | ILM | Dillon, Horry, Marlboro | 8 hr |
| Sep 16, 6:37 AM EDT | Areal Flood Advisory | ILM | Darlington, Dillon, Florence, Horry, Marion, Marlboro | 3 hr |
| Sep 16, 8:17 AM EDT | Flash Flood Warning | ILM | Darlington, Dillon, Marion, Marlboro | 8 hr |
| Sep 16, 10:25 AM EDT | Special Weather Statement | ILM | Horry | 20 min |
| Sep 16, 11:13 AM EDT | Flash Flood Warning | ILM | Darlington, Florence | 5 hr |
| Sep 16, 11:16 AM EDT | Areal Flood Advisory | ILM | Florence, Georgetown, Horry, Marion | 5 hr |
| Sep 16, 11:28 AM EDT | Flash Flood Warning | ILM | Georgetown, Horry, Marion | 5 hr |
| Sep 16, 11:50 AM EDT | Tornado Warning | ILM | Horry | 25 min |
| Sep 16, 12:13 PM EDT | Tornado Warning | ILM | Horry | 32 min |
| Sep 16, 12:14 PM EDT | Tornado Warning | ILM | Horry | 31 min |
| Sep 16, 12:25 PM EDT | Tornado Warning | ILM | Dillon, Marlboro | 35 min |
| Sep 16, 12:40 PM EDT | Tornado Warning | ILM | Florence | 21 min |
| Sep 16, 12:41 PM EDT | Tornado Warning | ILM | Horry | 24 min |
| Sep 16, 3:13 PM EDT | Special Weather Statement | ILM | Dillon | 32 min |
| Sep 16, 3:15 PM EDT | Tornado Warning | ILM | Dillon, Marlboro | 45 min |
| Sep 16, 3:26 PM EDT | Tornado Warning | ILM | Dillon, Marion | 49 min |
| Sep 16, 3:58 PM EDT | Tornado Warning | ILM | Dillon | 47 min |
| Sep 16, 5:58 PM EDT | Tornado Warning | ILM | Dillon | 32 min |
| Sep 16, 7:46 PM EDT | Flash Flood Warning | ILM | Horry | 4 hr |
Nearby
Flash Flood Warnings in South Carolina, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.